# SDR AALA2020070549016

- Difficulty date: July 3, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 14,825 hours, 5,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR5472
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R3 DOOR, DAMPER PRESSURE LOW.  SERVICED R3 DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-641-001-A, LEAK CHECK GOOD.
